# SDR GTIA2021091635987

- Difficulty date: September 13, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 54,547 hours, 25,541 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Leaking
- Location: Te Flap System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

F/CTL FLAPS LOCKED-PER TSM 27-51-00-810-818-A.  PERFORMED VISUAL INSPECTION OF RH FLAP TRANSMISSION SYSTEM IAW AMM 27-54-00.  FOUND RH FLAP #4 ACTUATOR TO BE LEAKING.  PERFORMED LEAK CHECK OF RH FLAP DRIVE SYSTEM IAW AMM 27-54-00.  NO DEFECTS NOTED.  PERFORMED ADJUSTMEENT OF RH FLAP INTERCONNECT STRUT AND INTERCONNECT STRUT SENSOR IAW AMM 27-51-44.  PERFORMED OPS CHECK OF FLAP DRIVE SYSTEM IAW AMM 27-54-00 NO DEFECTS
